# SDR DLM88960939

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 36280
- Condition: Oil Leak
- Location: Aft Fuselage
- Part time: 2,840 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, 3 LAV SMOKE DETECTORS WENT OFF.  FLIGHT ATTENDANT REPORTED FUMES IN CABIN.  FOUND APU LEAKING OIL AT GEARBOX, BEING INGESTED, FWD TO MCO.  PLACARD PER MEL 49-00-01A.  RAN PACKS OFF ENG AIR. NO SMOKE NOTED.
